MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS ANESTHESIA SYSTEM (PAS) 4000; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS ANESTHESIA SYSTEM (PAS) 4000; AUTOMATED DISPENSING CABINET
Model Number 327
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon investigation of the actual device used in this incident it was confirmed that the station randomly crashes when loading system services.The issue was resolved by replacing the station all in one unit and performing a database clone and transplant.The system functioned as intended.
 
Event or Problem Description
It was reported by the customer that a pyxis anesthesia es system unexpectedly rebooted/shut off in the middle of cases.No other information was released regarding the event.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
Corrections and or additional information has been added to the following sections: a1, d1, d4, d5, d9, e3, h2, h6.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from 11-dec-2021 to 11-dec-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system had performance issues.Field service engineer had reimaged the station as there were no available reimage ssd, replaced aio, cloned or2 ssd and reconfigured or4.The system functioned as intended after troubleshooted by the field service engineer.
 
Event or Problem Description

Brand Name
BD PYXIS ANESTHESIA SYSTEM (PAS) 4000
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION 303
10020 pacific mesa blvd.
san diego CA 92121
Manufacturer Contact
phillip emmert
10020 pacific mesa blvd.
san diego, CA 92130
2105265020
MDR Report Key18450493
Report Number2016493-2024-00010
Device Sequence Number7023968
Product Code BRY
UDI-Device Identifier10885403477829
UDI-Public(01)10885403477829(21)14947870
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number327
Device Catalogue Number327KMAT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown